# SDR HEEA0014228

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG PART NUMBER FOR A/C SERIAL NUMBER.
